| Model Number |
BIO-COMP, SWIVELOCK C, TT, 4.75X19.1MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2023, it was reported by a distributor via (b)(4) that an (b)(6) biocomposite swivelock had a broken anchor.This was discovered during an unspecified procedure on (b)(6) 2023.
Event or Problem Description
Additional information received on 10/24/2023: when the anchor entered the joint, the anchor prong broke inside the patient.All fragments were retrieved.The case was completed using another of the same anchor.There was no reported delay in the procedure and no additional anesthesia was administered.This was discovered during a rotator cuff repair procedure on (b)(6) 2023.
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely causes of the reported failure are improper bone preparation, misaligned insertion, and prying/leveraging the device during insertion.